The Annals of Statistics

Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”

Mark G. Low and Zongming Ma

Full-text: Open access

Article information

Source
Ann. Statist., Volume 43, Number 4 (2015), 1448-1454.

Dates
Received: January 2015
First available in Project Euclid: 17 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1434546209

Digital Object Identifier
doi:10.1214/15-AOS1270D

Mathematical Reviews number (MathSciNet)
MR3357865

Zentralblatt MATH identifier
1321.62042

Citation

Low, Mark G.; Ma, Zongming. Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”. Ann. Statist. 43 (2015), no. 4, 1448--1454. doi:10.1214/15-AOS1270D. https://projecteuclid.org/euclid.aos/1434546209


Export citation

References

  • Bull, A. D. (2012). Honest adaptive confidence bands and self-similar functions. Electron. J. Stat. 6 1490–1516.
  • Cai, T. T., Low, M. and Ma, Z. (2014). Adaptive confidence bands for nonparametric regression functions. J. Amer. Statist. Assoc. 109 1054–1070.
  • Giné, E. and Nickl, R. (2010). Confidence bands in density estimation. Ann. Statist. 38 1122–1170.
  • Low, M. G. (1997). On nonparametric confidence intervals. Ann. Statist. 25 2547–2554.
  • Wahba, G. (1983). Bayesian “confidence intervals” for the cross-validated smoothing spline. J. Roy. Statist. Soc. Ser. B 45 133–150.

See also

  • Main article: Frequentist coverage of adaptive nonparametric Bayesian credible sets.